# SDR ASMF20120403001

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 27,540 hours, 14,114 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8881
- Condition: Failed
- Location: Right
- Part time: 20,724 hours, 11,234 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ACFT PERFORMED AN EMERGENCY LANDING, DURING CRUISE AL 41,000 FT, THE RT BLEED TRIP OFF LIGHT TURNED ON, SO THE FLIGHT CREW ACCOMPLISHED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE AND DESCENDING AT 14,000 FT.  MX PERSONNEL PERFORMED THE FIM 36-10 TASK 801 DETECTING THE BLEED AIR REGULATOR WITH FAILURE; SO THE REGULATOR WAS REPLACED IAW MM 36-10-00, TESTED CORRECT.
